MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC PLUS VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC PLUS VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number P300NUS
Medical Device Problem Codes Gas/Air Leak (2946); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator had a long intake time and produced an oxygen leak noise.The fault occurred during the pre-use check.There was unknown patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Date of event: month and year of event have been provided, but day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H6.Investigation codes: updated.Investigation summary: the affected device was returned for evaluation.No abnormality related to the reported event was confirmed on the product's appearance.Visual inspection, functional testing, and performance testing were conducted.It was confirmed that when the main switch of the main unit was switched to cmv mode, oxygen continued to come out from the outlet without switching between exhalation and intake.The customer's complaint was confirmed.The root cause was due to the o-ring material/hardness of the input manifold, the inspiration and exhalation did not switch, and oxygen gas continued to come out of the outlet of main unit.As a result, the input manifold was replaced.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
PNEUPAC PARAPAC PLUS VENTILATOR
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key18960963
Report Number3012307300-2024-01611
Device Sequence Number12599847
Product Code BTL
UDI-Device Identifier35019315107270
UDI-Public(01)35019315107270(11)180228
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP300NUS
Device Catalogue NumberP300NJJP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/05/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer04/13/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown